Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On finite $\Lambda$-submodules of Selmer groups of elliptic curves


Authors: Yoshitaka Hachimori and Kazuo Matsuno
Journal: Proc. Amer. Math. Soc. 128 (2000), 2539-2541
MSC (2000): Primary 11R23, 11G05
DOI: https://doi.org/10.1090/S0002-9939-00-05452-6
Published electronically: March 1, 2000
MathSciNet review: 1690989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this note, we give another proof of a result of R. Greenberg on the non-existence of non-trivial finite $\Lambda$-submodules of Selmer groups.


References [Enhancements On Off] (What's this?)

  • 1. Matthias Flach, A generalisation of the Cassels-Tate pairing, J. Reine Angew. Math. 412 (1990), 113–127. MR 1079004, https://doi.org/10.1515/crll.1990.412.113
  • 2. Ralph Greenberg, Iwasawa theory for 𝑝-adic representations, Algebraic number theory, Adv. Stud. Pure Math., vol. 17, Academic Press, Boston, MA, 1989, pp. 97–137. MR 1097613
  • 3. R. Greenberg, Iwasawa theory for elliptic curves, preprint, 1998.
  • 4. Li Guo, On a generalization of Tate dualities with application to Iwasawa theory, Compositio Math. 85 (1993), no. 2, 125–161. MR 1204778
  • 5. Ju. I. Manin, Cyclotomic fields and modular curves, Uspehi Mat. Nauk 26 (1971), no. 6(162), 7–71 (Russian). MR 0401653
  • 6. J. S. Milne, Arithmetic duality theorems, Perspectives in Mathematics, vol. 1, Academic Press, Inc., Boston, MA, 1986. MR 881804
  • 7. Lawrence C. Washington, Introduction to cyclotomic fields, 2nd ed., Graduate Texts in Mathematics, vol. 83, Springer-Verlag, New York, 1997. MR 1421575

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R23, 11G05

Retrieve articles in all journals with MSC (2000): 11R23, 11G05


Additional Information

Yoshitaka Hachimori
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1, Komaba, Meguro-ku, Tokyo, 153-8914, Japan
Email: yhachi@ms.u-tokyo.ac.jp

Kazuo Matsuno
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1, Komaba, Meguro-ku, Tokyo, 153-8914, Japan
Email: matsuno@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-00-05452-6
Received by editor(s): October 15, 1998
Published electronically: March 1, 2000
Additional Notes: The second author was supported by JSPS Research Fellowships for Young Scientists.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2000 American Mathematical Society